MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.1, 1, MTX,MC,; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.1, 1, MTX,MC,; DENTAL IMPLANT
Catalog Number TSVM4H10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Event or Problem Description
It was reported that the implant fell out of the mount.When removing the implant from the case, it fell out of the mount.The doctor commented that it was likely loose from the beginning.The doctor said he had seen similar cases twice before.The procedure was completed using another implant or another device.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tsvm4h10, (imp, tsv, 4.1, 1, mtx,mc,) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1248307.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1248307 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : disengaged the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00541-haz, the most likely root cause determined from the investigation was clinician mishandles product.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) tsvm4h10, (imp, tsv, 4.1, 1, mtx,mc,) for evaluation.Visual evaluation / functional test was performed, no damage to the implant was identified.Malfunction was not identified as mount engaged/retained to implant during functional testing.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1248307.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1248307 for similar events and no other complaint was identified.Review completed utilizing keywords: dental: functional: disengaged.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00541-haz, the most likely root cause determined from the investigation was clinician mishandles product.Therefore, based on the available information, a device malfunction did not occur.The implant shows signs of usage however no malfunction identified.The reported event/coob is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report d9: device availability g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
IMP, TSV, 4.1, 1, MTX,MC,
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22506436
Report Number0002023141-2025-01950
Device Sequence Number15778723
Product Code DZE
UDI-Device Identifier00889024343993
UDI-Public(01)00889024343993(17)261129(10)1248307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133339
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVM4H10
Device Lot Number1248307
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/17/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic